EconPapers    
Economics at your fingertips  
 

Asymptotically most powerful rank tests for multivariate randomness against serial dependence

Marc Hallin (), Jean-Francois Ingenbleek and Madan L. Puri

Journal of Multivariate Analysis, 1989, vol. 30, issue 1, 34-71

Abstract: A class of linear serial multirank statistics is introduced for the problem of testing the null hypothesis that a multivariate series of observations is white noise (with unspecified density function) against alternatives of ARMA dependence. The asymptotic distributional properties of these statistics are investigated, both under the null as well as local alternative hypotheses. These statistics are shown to provide permutationally distribution-free tests that are asymptotically most powerful against specified local alternatives of ARMA dependence. In particular, a test of the van der Waerden type is shown to be asymptotically as powerful as the corresponding normal theory parametric test, based on classical sample autocovariances.

Keywords: Multirank; serial; statistics; multivariate; ARMA; models; asymptotically; locally; most; powerful; tests (search for similar items in EconPapers)
Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (2) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(89)90087-0
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Asymptotically most powerful rank tests for multivariate randomness against serial dependence (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:30:y:1989:i:1:p:34-71

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-06-22
Handle: RePEc:eee:jmvana:v:30:y:1989:i:1:p:34-71